Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Experiencing bruise near the punctured area for giving blood. Anything to worry ?

My mom gave blood and is experiencing the skin near the puncture site turning pure BLACK almost like a horrible bruise with some blood clotting underneath but it isn t blue like I typically see (med student). A few days after she got her blood drawn and the bruise formed on the other side of her arm where she hasn t given blood the same exact bruise
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,
Dont worry bruise at the site of puncture is common.

This happens due to extravasation of blood in surroundind tissue.

Slowly it will disappear.

she can use thrombophobe ointment for faster relief.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor